Alert archive / New Jersey / Areal Flood Advisories in 2017

Areal Flood Advisory 8, NWS Philadelphia/Mount Holly

April 4, 2017Mercer County, Middlesex County, Somerset County, New Jersey; Bucks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood advisory at Apr 4, 2017, 2:52 AM EDT for Mercer County, Middlesex County, Somerset County, New Jersey; Bucks County, Pennsylvania. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Apr 4, 2017, 2:52 AM EDT (06:52 UTC)
Expired
Apr 4, 2017, 5:45 AM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Mercer County, NJ, Middlesex County, NJ, Somerset County, NJ, Bucks County, PA

The radar

The Philadelphia radar (KDIX), 57 km from the middle of the area, began a volume at 06:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 6.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2017-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2017-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1493 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

698 
WGUS81 KPHI 040652
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
252 AM EDT TUE APR 4 2017

NJC021-023-035-PAC017-040945-
/O.NEW.KPHI.FA.Y.0008.170404T0652Z-170404T0945Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mercer NJ-Somerset NJ-Middlesex NJ-Bucks PA-
252 AM EDT TUE APR 4 2017

The National Weather Service in Mount Holly NJ  has issued a

* Urban and Small Stream Flood Advisory for...
  Mercer County in central New Jersey...
  Southern Somerset County in northern New Jersey...
  Middlesex County in northern New Jersey...
  Southeastern Bucks County in southeastern Pennsylvania...

* Until 545 AM EDT

* At 250 AM EDT...Doppler radar indicated heavy rain that will cause
  urban and small stream flooding in the advisory area.

* Some locations that will experience flooding include...
  Trenton, New Brunswick, Perth Amboy, Somerset, Edison, Old Bridge,
  East Brunswick, South Brunswick, Sayreville, North Brunswick,
  Ewing, Carteret, Middlesex, Princeton, Bound Brook, Matawan,
  Jamesburg, Cranbury, Pennington and Yardley.

Additional rainfall of up to one inch is possible over the area. 
This additional rain will result in minor flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams...urban areas...highways...streets and underpasses
as well as other drainage areas and low lying spots.

&&

LAT...LON 4056 7421 4055 7425 4050 7426 4050 7428
      4045 7423 4042 7425 4011 7489 4027 7505
      4034 7492 4035 7486 4037 7487 4038 7481
      4041 7480 4060 7446 4061 7431 4059 7429
      4059 7420

$$

SFJ
1 follow-up statement
925 
WGUS81 KPHI 040945
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
545 AM EDT TUE APR 4 2017

NJC021-023-035-PAC017-040955-
/O.EXP.KPHI.FA.Y.0008.000000T0000Z-170404T0945Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mercer NJ-Somerset NJ-Middlesex NJ-Bucks PA-
545 AM EDT TUE APR 4 2017

...THE URBAN AND SMALL STREAM FLOOD ADVISORY EXPIRED AT 545 AM EDT
FOR MERCER...SOUTHERN SOMERSET...MIDDLESEX AND SOUTHEASTERN BUCKS
COUNTIES...

The heavy rain has ended, and flooding is no longer expected to pose 
a threat this morning. Additional showers and thunderstorms with 
locally heavy rain may develop later today.

LAT...LON 4056 7421 4055 7425 4050 7426 4050 7428
      4045 7423 4042 7425 4011 7489 4027 7505
      4034 7492 4035 7486 4037 7487 4038 7481
      4041 7480 4060 7446 4061 7431 4059 7429
      4059 7420

$$

SFJ

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Apr 4, 1:25 AM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Apr 4, 1:25 AM EDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
125 AM EDT Tue Apr 4 2017

.SYNOPSIS...
Low pressure over Missouri will intensify as it moves into southern
Ontario Tuesday morning. The associated warm front will move north
into our region Tuesday with the cold front heading east, off
the coast Tuesday evening. Weak high pressure briefly follows on
Wednesday. Another intensifying low in the Ohio Valley Wednesday
night becomes quite strong as it tracks across Pennsylvania on
Thursday. It then drifts northeast over New England Friday and
Saturday. High pressure eventually builds in from the west by
Sunday.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
1230 am update: Made substantial modifications to the near-term
forecast. Temps are running too high, and dew points are running
too low -- an indication that the cold side of the warm front
(now with a distinct damming feature in close proximity to the
Appalachians and with a poleward surge east of the I-95 corridor
eastward into central Delmarva) is once again being underplayed
by the short-term guidance. Strength of the low-level jet stream
(50-60 kts SSW) is aiding the poleward surge of the warm front
immediately downstream of the damming signature, and this is
spreading warm/humid air (also poorly forecast by short-term
guidance) into far southern portions of the CWA currently.

High-resolution guidance is aggressive in moving the pre-warm
frontal precipitation through the CWA by 12Z, and mostly well
before that, with more showery/convective precipitation near and
just south of the warm front. Lowered PoPs substantially in the
southern CWA 06Z onward, and also lowered QPF given the fast
movement of the precipitation shield and lack of convectively-
aided lift seen so far. Score one for yesterday's 00Z NAM, which
had timing/general dryness well-handled compared to other
deterministic models.

Strongly considering cancellation of the flood watch. For now,
will leave it as is, but my suspicion is that I will cancel this
with the morning package.

Previous discussion...

An upper air analysis this evening showed a trough from the Midwest
to the Ohio and Tennessee valley's. On the east side of this trough,
several areas of focused 850 mb warm air advection is occurring
including into our region. Meanwhile, surface low pressure is
centered near Chicago with a warm front southeastward to North
Carolina.

As we go through the overnight hours, a southerly low-level jet on
the order of 40-55 knots is forecast to overspread our area. This
will drive increasing isentropic lift/ascent along with theta-e and
warm air advections. The main forcing looks to be focused after 06z.
It is during this time where much of the model guidance indicates an
axis of increasing instability overspreading much of the area. This
should be mostly elevated especially with a northern extent, however
with a southerly flow temperatures may hold steady or rise some
(after an initial drop due to lower dew points and rain to start)
toward daybreak helping to boost some instability. As a result, we
maintained isolated thunderstorms in the forecast during the late
overnight hours.

As the moisture increases and deepens, embedded convective elements
will contribute to some areas of heavier rainfall. Given the low-
level jet though, motion of the rain and any embedded thunder should
be quick moving. The Flood Watch however remains as is (see the
hydrology section below for more details).

The hourly temperature, dew point and wind grids were adjusted based
on the latest observations, then the LAMP/LAV guidance was blended
in for the next few hours. No major changes were made to the low
temperatures at this time, and the PoPs were adjusted based on input
from the HRRR and radar/observational trends. The mention of the
isolated thunder was delayed a few hours.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
Taking a brief look at the storm-scale environment for Tuesday,
I am becoming increasingly concerned about an isolated severe
risk late morning through mid afternoon generally north of the
I-76 corridor. 00Z NAM/NAM Nest indicate favorable shear
(effective bulk wind difference 40-50+ kts) and at least
marginal MLCAPE (~750-1000 J/kg in central NJ around 2100 UTC)
as a midlevel perturbation shifts east across the northern Mid-
Atlantic tomorrow. With attendant cold midlevels and decent
synoptic-scale lift immediately preceding the vort max,
scattered convection should readily develop given sufficient
diurnal heating. With contributions to negative buoyancy via a
well-mixed boundary layer (evaporative cooling) and dry air
entrainment, suspect gusty surface winds can readily develop.
Sufficient cloud-layer shear may also exist for a hail threat,
especially in the presence of sustained/potentially rotating
updrafts. Will continue to monitor, but may enhance the wording
in the forecast/HWO today.

Previous discussion...

Widespread showers should quickly depart most of our area during the
early morning hours Tuesday as a warm front lifts across the area
and the robust southerly low-level jet departs. Much of the area
should get into the warm sector for a time, before a cold front
sweeps through by about 18z. Boundary layer cooling looks to be
delayed though as we await a surface trough or secondary cold front
later in the afternoon.

The forecast soundings indicate drying occurs with the initial wind
shift, however some instability is also present through the
afternoon. It will be a race between drier air and lingering lift
and instability. How much sunshine breaks out during mid to late
morning into the early afternoon will determine how much instability
can be realized. As of now, looks like CAPE on the order of 500-1000
j/kg develops along with the K-Index approaching 30-35 and LI's
going negative. Therefore, we expect some showers and a few
thunderstorms from late morning into mid afternoon. While severe
thunderstorms are not anticipated, the forecast soundings are
hinting at an inverted-v signature due to efficient boundary layer
mixing in the afternoon which may result in locally strong wind
gusts with some thunderstorms.

The showers/thunder are expected to end toward the late afternoon as
drier air moves in. Winds during the afternoon look to gust to
around 35 mph at times more many areas given enough boundary layer
warming and vertical mixing.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
**Potentially the biggest impact storm of the past 10 days for
 our area Thursday**

500 mb: Brief ridging occurs Tuesday night into Wednesday ahead of
a developing large closed low that reaches western PA late
Thursday, New England Friday and then rapidly weakens over the
Maritimes next weekend. Very strong and very warm ridging
follows early next week.

Temperatures: Calendar day averages approximately 10 degrees
above normal Wednesday, maybe again Thursday, near normal
Friday - Sunday, then warming to 5 or 10 degrees above normal
Monday.

Forecast basis: the 330 PM forecast unless otherwise noted was
a 50 50 blend of the 12z/3 GFS/NAM MOS Tuesday night - Wednesday
night, 12z/3 MEXMOS blended 50 50 with the 12z/3 EC 2m t/td
Thursday and thereafter the 15z/3 WPC guidance elements Thu night
- Mon.

The dailies...

Tuesday night...from the mid shift: Westerly flow in wake of
cold fropa that occurs late in the day Tuesday will promote
drying across the region. a slight chance of showers early in
the evening I-80 north. Breaks in the clouds should develop in
the evening although CAA stratocu may yield a return of clouds
later in the night (primarily N/W of the Fall Line). With the
double-barrel low positioned to our north and northeast, the
pressure gradient should be strong enough over the forecast area
to continue a breeze through the night, especially with CAA
helping to keep the boundary layer mixed overnight.

Wednesday...begins the third and last heavy rain event this
week (31st, 4th and this last one focused on Thursday the 6th;
we started this wet episode with an event on the 28th, so
ultimately this should be the 4th and last in this series over
the past 10 days). Partly sunny during the day with a west to
northwest wind gusting 20 mph and above normal temps in the 60s
to around 70, but cooling sea breezes developing during mid or
late afternoon along the coasts. Showery rains develop from
southwest to northeast later at night with min temps 10 to 15
degrees above normal.

Thursday...STORMY! Widespread moderate to locally heavy showery
rains with a band or two of thunderstorms, some of which may be
severe on the Delmarva into S NJ between 6 AM and 2 PM, when TT
rise into the lower 50s, MLC increases to 500J or greater and
very strong 0-3K and 0-6K shear develops, along with SWI subzero.
These storms will probably be remnants of potential strong or
SVR tstms racing newd from the Carolinas and e VA. For our area:
Damaging winds would be the primary threat but a conditional
tornadic threat may exist with models showing backed flow near
the warm front/ negatively-tilted trough axis.

Thursday night...There may be a temporary lull in the showery
pattern Thursday night once the surface low passes to our north
into NYS.

Friday...Upper low crossing the area should yield periods of wrap
around showers and sprinkles, most common nw of I-95. There is
a small chance mixed with wet snow over the Poconos and extreme
northwest NJ above 1500 feet.

Saturday...Considerable cloudiness then becoming partly sunny
by days end.

Saturday night...Possible radiational cooling. Small chance frost
advisories may be needed for our MD and DE counties where the
growing season is already active. However, as of this afternoons
forecast... chances are small.

Sunday...Looks nice.

Monday...Warm air advection. Eventually possibly a period of
showers.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

For the 06Z TAFs...IFR conditions overnight as rain moves
northeast through the terminals. Rain should end by 09Z at the
terminals, and likely much sooner, but scattered showers will
likely persist overnight. IFR should improve to MVFR around
daybreak and then to VFR by ~15Z. Chance of showers late this
morning through mid-afternoon north of the Mason-Dixon Line.
Isolated storms are likely, but confidence in timing/location
too low for TAF mention at this point. Winds will veer from SSE
to SW by late morning, with speeds increasing to 10-20 kts with
gusts to 25 kts.

OUTLOOK...
Tuesday night...VFR with clearing skies during the evening. W
winds with scattered gusts of 15 kt. Confidence: above average.

Wednesday...VFR. W-NW winds gusting 15 to 20 possibly 20 kt
early becoming light variable late in the day. Confidence: above
average.

Wednesday night and Thursday...VFR in the evening, lowering to MVFR
and IFR as the next round of rain arrives. Rain will be heavy
at times on Thursday with a chance of thunderstorms, especially
in southern terminals. LLWS possible late Wednesday night and
Thursday morning before a warm front arrives. Similar to Tuesday.
Winds will probably gust 25 to 30 kt at times due to rapidly
lowering sfc pressure and strong inflow. Winds in the warm
sector Thursday afternoon on the Delmarva could gust 35 to 40
kt. Confidence in these values are low this far in advance?
Otherwise Confidence: above average on the primary scenario
described above.

Thursday night and Friday...A brief lull in the precip may
develop Thursday night. There would be an opportunity for
improvement to VFR during this time. Chance of showers on
Friday, which could result in localized MVFR conditions.
southwesterly winds 10-15 kt with gusts to 25 kt, especially
coasts. Confidence: average.

Saturday...VFR cigs to start, then probably becoming VFR clear
by night. Northwest winds gust to 25 kt during the day.
Confidence: average.

&&

.MARINE...
The Small Craft Advisory for Delaware Bay has been started early as
southeasterly flow (funneling direction) and resulting in gusts to
around 25 knots already this evening.

Small Craft Advisory remains across the area overnight through
Tuesday. Winds will increase overnight and continue into the day
Tuesday with gusts of 25-30 knots expected. Winds could gust around
35 knots for a brief period early Tuesday morning, which may be able
to be covered by Special Marine Warnings since it may coincide with
convection. Winds may diminish some Tuesday afternoon, but seas will
remain elevated through the day.

Rain will spread across the are tonight through early Tuesday
morning. There could be a break in shower activity during the
morning, but additional showers and some thunderstorms may be
possible during the afternoon Tuesday.

OUTLOOK...
Tuesday night...SCA was extended into Tuesday night for the De
waters. Winds decrease below 25 kt late.

Wednesday...Winds and seas likely below SCA thresholds by Noon
and no headlines anticipated...though we may need to advise for
hazardous 5 foot seas during the morning.

Wednesday night and Thursday...E-SE winds increase Wednesday night
then veer out of the S Thursday behind a warm front. A strong SCA
will occur with wind speeds forecast to increase to 20-25 kt.
Model soundings show a very strong wind field aloft w/ 50 kt winds
only a few hundred feet off the ground. Normally this not a set
up for downward transfer of stronger wind but nearshore...with
the pressure being so low and 15 mb 6 hour pressure falls....odds
increase for some gale force wind transfer of 35-40 kt.

Special marine warnings may also be needed where bands of showers
and embedded thunderstorms imply concentrations of sfc wind
momentum transfer.

Friday...VFR cigs, with possible brief MVFR conditions possible in a
shower. Southwest wind gust 15 to 25 kt.

Saturday...VFR cigs clearing at night. Northwest wind gust 25
kt.

&&

.HYDROLOGY...
A Flood Watch is in effect overnight and continues through the day
on Tuesday for central and northern NJ and for northeast PA. This
NNJ area will be more susceptible to flooding with soils saturated
and creeks and streams running high after recent heavy rainfall.
Additionally, the majority of model guidance targets the highest QPF
(1-2") in the watch area with the primary risk area, NNJ north of I-
78.

There is a potential for our third and heaviest rain event in
just a week's period to occur on Thursday. One to two more inches
is possible in 12 hours. The very wet antecedent conditions
from earlier in the week will prime our region for additional
flooding. MMEFS guidance shows some risk for minor or moderate
flooding in our larger NNJ basins to extend into the weekend if
the second and third heavy rainfall events materialize as
currently outlooked.

&&

.TIDES/COASTAL FLOODING...
Since surface pressure will lower to about 985 MB near the surface
low in PA, the associated tidal departures will increase
considerably and some of our guidance is suggesting minor flood
thresholds to be exceeded during the late afternoon high tide cycle
along the NNJ Atlantic coast. The upper MD Eastern Shore has a
smaller chance of a minor tidal indunation flood episode Thursday
afternoon in the southerly flow, though there, the risk appears to
be less than near Sandy Hook.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch through this evening for PAZ054-055-062.
NJ...Flood Watch through this evening for NJZ001-007>010-012>015.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 AM EDT Wednesday for ANZ450>455.
     Small Craft Advisory until midnight EDT tonight for ANZ430-431.

&&

Synopsis...Drag
Near Term...CMS/Gorse
Short Term...CMS/Gorse/Robertson
Long Term...Drag
Aviation...CMS/Drag
Marine...Drag/Gorse/Robertson
Hydrology...Iovino
Tides/Coastal Flooding...Drag
Hazardous weather outlook, Apr 3, 4:34 PM EDT, 10 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
434 PM EDT Mon Apr 3 2017

NJZ001-007>010-PAZ054-055-062-042045-
Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Northampton-
434 PM EDT Mon Apr 3 2017

...FLOOD WATCH IN EFFECT FROM MIDNIGHT EDT TONIGHT THROUGH TUESDAY
EVENING...

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey, east central Pennsylvania and northeast
Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

The threat of poor drainage flooding will continue into Tuesday.

Another round of moderate to perhaps locally heavy rainfall is
possible on Thursday. The risk for flooding will increase with each
successive rainfall event as soils become increasingly saturated and
streams run higher. There is still some uncertainty regarding the
extent of the flooding so please continue to monitor the latest
forecasts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

DEZ001>004-MDZ008-012-NJZ016>027-PAZ070-071-106-042045-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-Salem-
Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-
Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Delaware-Philadelphia-Lower Bucks-
434 PM EDT Mon Apr 3 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a risk of brief poor drainage flooding early Tuesday.

There is a small chance for a severe thunderstorm Tuesday.

There is a small chance of of minor tidal inundation flooding
Thursday, mainly the afternoon high tide cycle for northern New
Jersey.

Another round of moderate to perhaps locally heavy rainfall is
possible on Thursday. The risk for flooding increases with each
successive rainfall event as soils become increasingly saturated and
streams run higher. There is still some uncertainty regarding the
extent of the flooding so please continue to monitor the latest
forecasts.

There is a potential for strong to severe thunderstorms on Thursday.
Locally damaging winds is the primary threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NJZ012>015-042045-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-
434 PM EDT Mon Apr 3 2017

...FLOOD WATCH IN EFFECT FROM MIDNIGHT EDT TONIGHT THROUGH TUESDAY
EVENING...

This Hazardous Weather Outlook is for central New Jersey and
northern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

There is a small chance of of minor tidal inundation flooding
Thursday, mainly the afternoon high tide cycle for northern New
Jersey.

Another round of moderate to perhaps locally heavy rainfall is
possible on Thursday. The risk for flooding increases with each
successive rainfall event as soils become increasingly saturated and
streams run higher. There is still some uncertainty regarding the
extent of the flooding so please continue to monitor the latest
forecasts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

MDZ015-019-020-PAZ060-061-101>105-042045-
Queen Annes-Talbot-Caroline-Berks-Lehigh-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
434 PM EDT Mon Apr 3 2017

This Hazardous Weather Outlook is for northeast Maryland, east
central Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of brief poor drainage flooding early Tuesday.

There is a small chance for a severe thunderstorm Tuesday.

There is a potential for strong to severe thunderstorms on Thursday.
Locally damaging winds is the primary threat.

Another round of moderate to perhaps locally heavy rainfall is
possible on Thursday. The risk for flooding increases with each
successive rainfall event as soils become increasingly saturated and
streams run higher. There is still some uncertainty regarding the
extent of the flooding so please continue to monitor the latest
forecasts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ANZ430-431-450>455-042045-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
434 PM EDT Mon Apr 3 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Gale force southerly wind gusts are possible near bands of showers
early Tuesday.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Gale force winds are likely for a time Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 3:51 AM EDTAreal Flood AdvisoryPHIMonmouth, Ocean3 hr
Apr 4, 9:25 AM EDTMarine Dense Fog AdvisoryPHI9 hr
Apr 4, 3:09 PM EDTFlood WatchPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 6 more54 hr
Apr 4, 3:31 PM EDTGale WatchPHI24 hr

Nearby

Areal Flood Advisories in New Jersey, 2017Areal Flood Advisories in Pennsylvania, 2017Every areal flood advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.